Advertisement
  • Announcements

    • Lindsay

      A Reminder that we are a PG13 Site   12/09/2016

      Please keep in mind that NO content can be posted that is not PG13!  No sexual content and definitely not images which is not permitted in a post! We will delete it.  Not even memes or humorous images should be posted, if you want these forums to continue. NO IMAGES! If you want to post an image, post the URL pointing it to your gallery.  Again, Depressionforums.org is PG13!! Thank you~ ~Forum Admin  
Jesspresso

Very poor appetite on citalopram

1 post in this topic

Posted · Report post  

Advertisement

I've been on 20mg of citalopram for over 3 months now and I have barely any appetite now. I force myself to eat during the day but 1500 calories feels like 5000 calories to me now! 

In addition to poor appetite, I also get a lack of pleasure from food and really bad indigestion after eating anything. If it wasn't for forcing myself to eat, I would be very underweight by now. Due to the discomfort I'm getting in my stomach and intestines, I'm tempted to just give in and barely eat anything but I'm fed up of having the body of a 12 year old girl. 

I've already been on antacids for about 2 weeks. They have helped a little but not much. 

Share this post


Link to post
Share on other sites
You might also be interested in:

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now